# SDR UPS01235299

- Difficulty date: March 16, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:HFEC REFERENCE D211423 VERTICAL SUPPORT FITTINGS AT BS 930 BETWEEN STRINGERS 14 AND 18A HAS APPROX 5 INCHES CRACK (LEFT HAND SIDE).  CLEANED AREA PERFORMED HFEC INSP PER B727 NDT MANUAL PART 6-51-00-00 FIG 4 ON BS 930 FITTING LT SIDE CRACK DOES NOT EXTEND ABOVE W/L 201.4.  PREVIOUS REPAIR INSTALLED PER EO B727-5310-2611 APPLIED CORROSION INHIBITING COMPOUND THIS CLEARS DMI D211423.
